# SDR UPS08553060

- Difficulty date: August 2, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 20,933 hours, 13,627 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2,  WHILE WORKING FWD CARGO COMP FRAME AT BS 820 BETWEEN STR 246 & 256 MISDRILLED FRAME AT STR 26L.   CUT OUT DAMAGE AND SPLICED IN REPAIR FRAME SECTION.
